All events

  • Workshop with Euraba Artists and Papermakers

    Free drop-in art-making activity

    Saturday 16 November 2013, 2-4pm

    Free

    Yiribana Gallery | Duration 2 hours | Free

    Image courtesy Euraba Artists and Papermakers (detail)

  • Watercolour masterclass with Judy Watson

    Learn more about watercolour painting

    Sunday 17 November 2013, 2pm

    Function space | Duration 2 hours | Charges apply

    Image: Judy Watson

  • Elders circle

    Morning tea with Roy Kennedy

    Wednesday 20 November 2013 10am

    Free, bookings required

    Study room | Duration 2 hours | Free, bookings required

    Image: Roy Kennedy

  • Director's talk: Michael Brand

    Hear from the director of the Art Gallery of NSW

    Wednesday 20 November 2013, 5.30pm

    Free

    20th & 21st c Australian art | Duration 30 minutes | Free

    Image: Michael Brand

  • Yirrkala drawings exhibition preview

    With curator Cara Pinchbeck (note: limited places available)

    Wednesday 20 November 2013, 6pm

    Free

    Study room | Duration 30 minutes | Free

    Image: Nänyin’ Maymuru Djarrakpi 1947 (detail), lumber crayon on butchers paper, R M and C H Berndt Collection, Berndt Museum of Anthropology, University of WA, Perth © Estate of Nänyin’ Maymuru

  • Celebrity talk: Hetti Perkins in conversation with Fenella Kernebone

    Join the creative director of Corroboree Sydney

    Wednesday 20 November 2013, 6.30pm

    Free

    Entrance court | Duration 30 minutes | Free

    Image: Hetti Perkins

  • Build a paper house

    Free drop-in art-making activity

    Wednesday 20 November 2013, 7.30-9.30pm

    Free

    Function space | Duration 2 hours | Free

  • Champagne and choc-lit

    Book chat with Anita Heiss

    Wednesday 20 November 2013, 7.30pm

    Free

    Entrance court | Duration 1 hour | Free

    Image: Anita Heiss by Amanda James

  • Live music with Microwave Jenny

    Silky harmonies and contagious melodies

    Wednesday 20 November 2013
    7.15-8pm & 8.30-9.30pm

    Free

    Cafe | Duration 1 hour | Free

    Image: Microwave Jenny

  • Yirrkala drawings exhibition preview

    With conservator Sarah Bunn

    Thursday 21 & Friday 22 November 2013, 12pm

    Free

    Study room | Duration 30 minutes | Free

    Image: Nänyin’ Maymuru Djarrakpi 1947 (detail), lumber crayon on butchers paper, R M and C H Berndt Collection, Berndt Museum of Anthropology, University of WA, Perth © Estate of Nänyin’ Maymuru

  • Film screening: The Sapphires

    With an introduction by Wayne Blair

    Saturday 23 November 2013, 2pm

    Free

    Domain Theatre | Duration 2 hours | Free

    Image: Wayne Blair. Detail of photo by Russell Shakespeare

  • Corroboree guided tour

    An introduction to the Aboriginal and Torres Strait Islander collection

    11am daily 16-24 November 2013

    Free

    Information desk | Duration 1 hour | Free

    Image: Alinta Williams, one of the Gallery’s Indigenous educators

  • Ngununy the cheeky fruitbat

    A fun performance for children and adults

    Saturday 16 November 2013, 2.30pm
    Sunday 24 November 2013, 11.30am

    Free

    Duration 30 minutes | Free

    Image: Ngununy the cheeky fruitbat

  • Corroboree talks

    Talks by Gallery experts and artists

    16, 17, 23 & 24 November 2013
    See listing for times

    Free

    Duration 30 minutes | Free

    Image: Judy Watson

  • Corroboree cafe

    Contemporary Indigenous music and bushfood

    12.30pm daily, 16-24 November 2013

    Free

    Cafe | Duration 1 hour | Free

    Image: Charlie Trindall

  • Auslan-interpreted talk: Corroboree

    Cara Pinchbeck

    24 November 2013 at 1.30pm

    Free

    Yiribana Gallery | Duration 30 minutes | Free

 

See also

High tea and a tour

Yiribana Gallery
Sunday 17 November 2013, 1.15pm
Charges apply

Tours for Tots

Let’s look at home
Tuesday 19 November 2013, 10.30am
Charges apply

Exhibition talks: America

Kate Fullagar
Wednesday 20 November 2013, 7.15pm
Free with exhibition entry

Gallery Kids Sunday performances

Didgeridoo dance
Sunday 24 November 2013, 2.30pm
Free